Non-Linear Stability of Conical Shell Structures Including a Functionally Graded Core

Sofiyev A. H. , AY Z. , Najafov A. M. , Mammadov Z., Schnack E.

ACTA PHYSICA POLONICA A, vol.125, no.2, pp.192-194, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.12693/aphyspola.125.192
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.192-194


In this study, the non-linear stability of three-layered conical shells with functionally graded core have not been investigated previously. The purpose of this paper is to study this problem. The large deflection theory with von Karman-Donnell-type of kinematic non-linearity is used to deduce the basic equations. The basic equations are solved analytically by using superposition and Galerkin methods. The influences of several parameters on the dimensionless non-linear critical axial loads are discussed.